# SDR SWAA2021070178426

- Difficulty date: May 28, 2021
- Submitted: July 1, 2021
- Operation: Air carrier
- Aircraft: N942WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36648
- Aircraft time: 39,538 hours, 23,971 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Bs 500d S21l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED BS 500D STR 21L FWD CARGO COMPARTMENT ; 2021-255273 / [01] REPLACED GUSSET LOCATED BS 500D STR 21L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40-02 AND DWG 143A7902. REV. E PN: 143A9481-9 P.O 2020 166885.; [02] REPLACED GUSSET LOCATED BS 500D STR 21L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40-02 AND DWG 143A7902. REV. E PN: 143A9481-9 P.O 2020 166885.; [03] REPLACED GUSSET LOCATED BS 500D STR 21L FWD CARGO COMPARTMENT IAW SRM B737-700 51-10-02;51-40-02 AND DWG 143A7902. REV. E PN: 143A9481-9 P.O 2020 166885. VERIFIED RII
